# SDR REXA201211061462

- Difficulty date: October 27, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 11,923 hours, 8,632 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280 BULKHEAD WEB CORRODED.  REPAIRED IAW BOMBARDIER REO 670-53-11-594.
